hi, ive tooken 230 xanax .5 and 1 mg all together in about 10 days the ive been on 1 mg klonopin for about 10 days i have 10 left and a pill cutter how should i ween off them
Hey frank, you definitely should ask your dr about this before starting to taper, I hope some of what you wrote is a typo, because if you really do have that kind of tolerance to benzos, you are potentiallygoing to have seizures if you try to drop the dose too fast. Can you re-read your post and correct it if necessary, and also call your dr.
I too hope as Patti said that you made a typo and were not taking 23 pills a day of xanax. If you only have 10 left, you really need more to taper and again like Patti said you really need to talk to the doctor and be honest with him about your useage. The risk with benzodiazepine withdrawals is seizures so you can't reduce too quickly.
I must say I'm a little confused with your post, have you only been taking the 1 mg Klonopin a day over the past 10 days? Is the Klonopin what you have 10 left of?
Please re explain what you are presently taking and for how long?
Hello franks spanks. What the ladies have mentioned to you is very true. Your chance(s) of having a seizure by stopping or weaning yourself from xanax is very real. I was on xanax some years ago. My system ended up building an immunity to the drug and upon advice of my drs. they suggested that I be detoxed in a hospital setting, and even under doctors care, had a massive seizure and as a result ended up unable to talk, then followed slurs, me trying to talk and then stutters. It took me many months to be able to begin to talk again, in a manner that was considered normal speech. It was a very long and slow process. I was given phenobarbital, in place of xanax, and still had the seizure. The benzos are extremely addictive, and because of this fact, you need to use caution, when planning to taper. just my thoughts, so please be carefull, take care of yourself. best wishes franks spanks.
I agree with pledge, ween of Xanax very slowly, but is the best thing that you can do, Xanax is very addictive. I had a cousin, she died four years ago, she had 32 years old, she had mild depression, and was hooked with Xanax, she died while sleeping, she was going to rehab to ween off the medication, but she lost her battle. Now, my mother is hooked with it, and I pray to God, she could get off from it asap. God bless!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 4 answers
Posted 25 Oct 2010 • 5 answers
Posted 19 Nov 2011 • 2 answers
Posted 7 Aug 2015 • 1 answer
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
Posted 21 Nov 2015 • 3 answers